# SDR WRLA2009066

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N137WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 1164470120
- Condition: Odor
- Location: Reading Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO LANDING, REPORT THAT ROWS 1 A & B AND 2 A & B READING LIGHTS HAD SLIGHT ODOR AS IF OVER HEATING.  OPENED C/B AND ODOR DISSIPATED.  ISOLATED SOURCE OF ODOR TO PSDU OVER SEAT ROW 2 A & B.  DEACT AND REMOVED PSDU.  INITIATED NEF (N25MR1909-142).
